Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Are dark clots of blood and brown discharge signs of pregnancy ?

Hi doc , i have been off the pill for 4 months now. we are trying to have a 2nd last period was 2 days late and my last one was 15 days late and then I got it for 2 days, not that normal red bleeding, more darker with clots, then it stopped and I had brown discharge for 5 days. Now I constantly have stitch like feelings in bothe my ovaries and ocassional cramps in my lower abdomen. when I have the stitch like pains it sometimes goes into my leg......what can this possible be?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. this time you are having brownish discharge with cramps in abdomen suggest
presence of infection. which may become obstacle for conception. after continuous use of pills some gap for conception is usual. i advise both of you to consult a gynaecologist, or infertility clinic for diagnosis of the cause, & treatment of infection. besides i advise you to follow some general precautions. follow male up position in sex. dont get up or wash immediately after sex. have sex between 11th to 20th day of the cycle.
wishing for beautiful baby soon.
Answered: Sun, 22 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor